# SDR SWI2025F01155

- Difficulty date: March 25, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS333 HAS HEAVY CORROSION BETWEEN STGR21L - STGR 25L.   REMOVED AND INSTALLED NEW FRAME AT FS333 REF SRM 51-42-06-001-001 A01, SRM 51-42-21-001-001 A01 AND DWG SH670-32420 REV E. LEAK CHECK PASSED.COMPLIED WITH TASK 51-900-1002-SKY.
